# SDR REXA2025050700563

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST OUTER LUGS (10 EA.) ON PAX DOOR HINGE (FUSELAGE SIDE) HAVE INNER DIAMETERS THAT ARE WORN BEYOND THE ALLOWABLE LIMITS OF CRJ 700 SRM 53-21-23-201-010-A01, STEP 1A.   REMOVED LOWER STRIKER P/N SH670-31886-1 AND DRAIN TUBE P/N SH670-31904-3 IAW CRJ700 SRM 51-42-21-001-001-A01. REMOVED WORN FUSELAGE SIDE PAX DOOR HINGE AND INSTALLED NEW SERVICEABLE HINGE IAW CRJ700 SRM 53-21-23-201-007-A01. P/N SH670-31876-13S INSTALLED LOWER STRIKER P/N SH670-31886-1 AND DRAIN TUBE P/N SH670-31904-3 IAW CRJ700 SRM 51-42-21-001-001-A01.
